# SDR SWAA2023091400492

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 18,480 hours, 9,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS GALLEY SERVICE DOOR SCRUBBING WHEN OPENING AND CLOSING.<[01] RESITUATED LOWER SLIDE PORTION AND GIRT BAR REF MM 25-66-02.
